# SDR SWAA118313

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 20,797 hours, 12,265 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48107
- Part serial: 549544
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED L2 WINDOW ASSY PER MM.
